cardiologist-icon

Hypertension and headache

I am suffering from hypertension from 20 years. Did try different medications like Amlodipine , Atenonlol , hydrochlorothiazide etc and presently on Telmesartan and chlorthalidone . Now the BP is around 140/90 mm hg. From last 8 years or so I am also having headache which usually trigger off on travel or being outdoor and sometimes after alcohol consumption. I wanted to know if I need to change my medications or is there any antihypertensives which helps to overcome this headache ? Kindly help.
views-icons 59 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Hypertension and headache

doctor profile image
Dr. Shilpa Dane Gaba Pune | Cardiologist
Answered
Hello...if your headache is triggered by travel or being outdoor or Alcohol consumtion it could be due to Hyperacidity, Blood Sugar or Electrolyte Disturbance or Photosensitivity.. we need to rule out causes one by one so that we can treat you well.Do Visit our Clinic for further assistance and a speedy recovery
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. Since your blood pressure is within proper control with these medication, my opinion is to not change any medicines but to look into the cause of the headache. Get your eyes checked, get a neurologist opinion into the cause of the headache because the headache may not be related to hypertension. Continue your medicines properly and you will be fine. And also avoid triggering factors as much as possible because migraine may be a likely cause. Regards
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO